PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 2 | 284-297
Tytuł artykułu

Exponential coordinates and regularity of groupoid heat kernels

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that on an asymptotically Euclidean boundary groupoid, the heat kernel of the Laplacian is a smooth groupoid pseudo-differential operator.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
2
Strony
284-297
Opis fizyczny
Daty
wydano
2014-02-01
online
2013-11-21
Twórcy
autor
Bibliografia
  • [1] Albin P., A renormalized index theorem for some complete asymptotically regular metrics: the Gauss-Bonnet theorem, Adv. Math., 2007, 213(1), 1–52 http://dx.doi.org/10.1016/j.aim.2006.11.009
  • [2] Berline N., Getzler E., Vergne M., Heat Kernels and Dirac Operators, Grundlehren Math. Wiss., 298, Springer, Berlin, 1992 http://dx.doi.org/10.1007/978-3-642-58088-8
  • [3] Fernandes R.L., Lie algebroids, holonomy and characteristic classes, Adv. Math., 2002, 170(1), 119–179 http://dx.doi.org/10.1006/aima.2001.2070
  • [4] Heitsch J.L., Bismut superconnections and the Chern character for Dirac operators on foliated manifolds, K-Theory, 1995, 9(6), 507–528 http://dx.doi.org/10.1007/BF00998126
  • [5] Mackenzie K., Lie Groupoids and Lie Algebroids in Differential Geometry, London Math. Soc. Lecture Note Ser., 124, Cambridge University Press, Cambridge, 1987 http://dx.doi.org/10.1017/CBO9780511661839
  • [6] Melrose R.B., The Atiyah-Patodi-Singer Index Theorem, Res. Notes in Math., 4, A K Peters, Wellesley, 1993
  • [7] Nistor V., Groupoids and integration of Lie algebroids, J. Math. Soc. Japan, 2000, 52(4), 847–868 http://dx.doi.org/10.2969/jmsj/05240847
  • [8] Nistor V., Weinstein A., Xu P., Pseudodifferential operators on differential groupoids, Pacific J. Math., 1999, 189(1), 117–152 http://dx.doi.org/10.2140/pjm.1999.189.117
  • [9] So B.K., Pseudo-Differential Operators, Heat Calculus and Index Theory of Groupoids Satisfying the Lauter-Nistor Condition, PhD thesis, University of Warwick, Warwick, 2010
  • [10] So B.K., On the full calculus of pseudo-differential operators on boundary groupoids with polynomial growth, Adv. Math., 2013, 237, 1–32 http://dx.doi.org/10.1016/j.aim.2013.01.001
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0338-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.